Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An inequality for closed space curves

Gulbank D. Chakerian

Vol. 12 (1962), No. 1, 53–57
Mathematical Subject Classification
Primary: 52.25
Milestones
Received: 9 March 1961
Published: 1 March 1962
Authors
Gulbank D. Chakerian